WIKORYL ORAL SUSPENSION AMERICAN ICE CREAM

(bottle of 60 ml Oral Suspension)

Alembic Pharmaceuticals Ltd

Composition: Chlorpheniramine Maleate 1mg/5ml + Paracetamol / Acetaminophen 125mg/5ml + Phenylephrine 5mg/5ml

bottle

Rs.57.57 Rs.58.15 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Chlorpheniramine Maleate is used in the treatment of allergy symptoms.

How it works

Chlorpheniramine Maleate is an antiallergic medication. When your body is exposed to an allergen (pollen, animal dander, house dust etc.), it produces a chemical called histamine. This causes watery eyes, runny or blocked nose, sneezing, skin rashes, itching etc. Chlorpheniramine Maleate works by blocking the action of histamine, thereby relieving these symptoms.

Common side effects

Sleepiness

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Uses

Phenylephrine is used in common cold symptoms.

How it works

Phenylephrine is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.

Common side effects

Nausea, Vomiting, Headache

Substitutes

ACOLATE KID SYRUP MANGO

(bottle of 60 ml Syrup)

Gujarat Terce Laboratories Ltd

Rs.41.00 save 29.49% more

AGICOLD SUSPENSION

(bottle of 60 ml Oral Suspension)

AGIO Pharmaceuticals Ltd

Rs.35.00 save 39.81% more

AKUMINIC P SYRUP

(bottle of 60 ml Syrup)

Akumentis Healthcare Ltd

Rs.54.00 save 7.14% more

CLYORA-P SUSPENSION

(bottle of 60 ml Oral Suspension)

Clyde Pharmaceuticals Pvt Ltd

Rs.63.00 pay 8.34% more
23 Substitutes View All